# SDR ASAA2016101318429

- Difficulty date: October 13, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 37,912 hours, 11,513 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A7502154
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY UNDER TRANSITION PANEL THE ATTACH ANGLE AT THE AFT END OF THE FRAME WAS FOUND CRACKED BS 500H, STRINGERS 24-25R.  ACFT GROUNDED.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-40-05, SRM 51-40-02, AND DWG 143A7505.
